# SDR YENA2024060700842

- Difficulty date: June 5, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 0335
- Aircraft time: 59,825 hours, 20,976 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#1287, PVD-PBI. FA REPORTED DIRTY SOCK SMELL AFT GALLEY ON DESCENT AT 4000'; COMPLIED WITH INFO NOTICE 2017-015K. IDENTIFIED ODOR CAUSED BY APU OIL LEAK. (SEE DEFECT 3906135, ITEM 2 (WO 1338238 ACCOMPLISHED))  REMOVED AND REPLACED L/H & R/H PACK OZONE CONVERTERS IAW AMM 21-58-42. DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-085B, AIRCRAFT IS OK FOR SVC.'
